Modeling and Inference with v-Spherical Distributions

A new class of continuous multivariate distributions on X ∈ Rnis proposed. We define these so-called ν-spherical distributions through properties of the density function in a location-scale context. We derive conditions for properness of ν-spherical distributions and discuss how to generate them... Ausführliche Beschreibung

1. Person: Fernández, Carmen
Weitere Personen: Osiewalski, Jacek
Quelle: in Journal of the American Statistical Association Vol. 90, No. 432 (1995), p. 1331-1340
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1995
Beschreibung: Online-Ressource
Schlagworte: Bayesian inference
Continuous multivariate distributions
Exponential power distributions
Inference robustness
Location-scale models
Skewness
Spherical distributions
Online Zugang: Volltext
Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1995 American Statistical Association

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!
Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions